# SDR UHLA201603270155

- Difficulty date: March 27, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 28,456 hours, 16,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR TOP LEFT CLOSED INDICATOR WILL NOT INDICATE CLOSED AND SLIDE ARMING LEVER WILL NOT ARM. SECURED BAR ON L1 DOOR IAW AMM 25-65-01.  OPS CHECK GOOD.
